View Full Version : Emotional/weepy...


GiGi3
02-02-10, 07:25 PM
I notice that after my stimulant wears off I feel tired and sometimes emotional (can cry watching Oprah!).

Is this just the effect of the stimulant wearing off? I don't feel depressed or anything, just a little more weepy.

My doc put me on the regular Focalin. I am only going to take 2 doses a day. How far apart should I take my doses?

First dose around 8:00 am and the second around 1:00?

This morning I only took 1 dose and after I ate lunch I felt like taking a nap. I guess I should have taken 2 doses today.

kibbled_bits
02-02-10, 09:46 PM
you could try Focalin XR (extended release) can last up to 12 hours and for some people it's smoother coming down.

My son is on Focalin XR and he gets emotional around 7:00 at night when I think it's all out of his system, this lasts for about 30 minutes.

kibbled_bits
02-02-10, 10:00 PM
also you could try Vyvanse, it's known to have a smoother transition (into and out of). I'm on it and sometimes you don't notice when it wears off if it weren't except for my decrease in function ;-)